Researches in Mathematics

The journal publishes, semiannually, research articles in basic areas of theoretical and applied mathematics, including, but not limited to: analysis, algebra, geometry, topology, probability theory and mathematical statistics, differential equations and mathematical physics.

The journal was published annually from 1963 to 1997 under the title “Researches on modern problems of summation and approximation of functions and their applications” and from 1998 to 2018 under the title “Dnipro University Mathematics Bulletin”.

Attention: The template of the submission (.tex and .cls files) was updated on 03.05.2021. Please proceed to Author Guidelines to download and use the latest version.


Vol 28, No 2 (2020)

Published: online 21.12.2020, print 29.12.2020

Table of Contents

Preamble
 
PDF
1-2

Articles

V.F. Babenko, R.O. Bilichenko, S.V. Goncharov, O.V. Kovalenko, S.V. Konareva, V.O. Kofanov, T.Yu. Leskevych, N.V. Parfinovych, A.M. Pasko, O.V. Polyakov, O.O. Rudenko, D.S. Skorokhodov, M.Ye. Tkachenko, V.M. Traktynska, M.B. Vakarchuk
PDF
3-9
N.V. Parfinovych, V.V. Pylypenko
PDF
10-23
K.V. Pozharska, O.A. Pozharskyi
PDF
24-34
O.V. Veselovska, V.V. Dostoina, M.I. Klapchuk
PDF
35-50